# SDR 2006UALA02135

- Difficulty date: November 5, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 42,461 hours, 15,373 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GIRT BAR STOP LEVER SPRING BROKEN, ON L2 DOOR, AFT GIRT BAR FITTING.  REPLACED SPRING IN GIRT BAR FITTING. OPS NORMAL
